MAUDE Adverse Event Report: WALK VASCULAR, LLC JETI ALL IN ONE THROMBECTOMY SYSTEM; EMBOLECTOMY CATHETER

WALK VASCULAR, LLC JETI ALL IN ONE THROMBECTOMY SYSTEM; EMBOLECTOMY CATHETER
Model Number WV088F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Low Blood Pressure/ Hypotension (1914); Tics/Tremor (4425)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
After a successful thrombectomy procedure in the lower left extremity, the subject developed an acute onset of hypotension, tremors, and fever requiring treatment and prolonged hospitalization.The patient was treated with medication and the adverse event was resolved the next day ((b)(6) 2022).
 
Additional Manufacturer Narrative
The jeti thrombectomy system operated as intended with no device malfunction observed.The treatment of the patient's deep vein thrombosis was determined to be successful achieving vascular patency in the lower left extremity.The device was not returned for evaluation and discarded after the procedure.A review of the lot history record identified no observations related to this event.The lot involved no related nonconformities and met all product requirements including sterilization and endotoxin limit requirements.Additionally, a review of the complaint and reportable event history identified no other similar incidents.The investigation was unable to determine a conclusive cause for the adverse event though could have been potentially related to patient conditions or the procedure, which also included stent placement and 7 angioplasty balloon inflations in addition to thrombectomy.The device is aspiration based and blood loss could have been a potential factor for hypotension, however only 75 ml of blood/thrombus mixture was aspirated from the patient and 73 ml of contrast agent was delivered into the patient which makes blood loss an unlikely factor.There is no indication of any product issues in respects to the design, manufacture, or labeling of the device.

Brand Name
JETI ALL IN ONE THROMBECTOMY SYSTEM
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
WALK VASCULAR, LLC
17171 daimler street
irvine CA 92614
Manufacturer (Section G)
WALK VASCULAR, LLC
17171 damiler street
irvine CA 92614
Manufacturer Contact
shawn kelly
17171 damiler street
irvine, CA 92614
9495856512
MDR Report Key15299549
Report Number3010127658-2022-00001
Device Sequence Number7307221
Product Code QEZ
UDI-Device IdentifierB139WV088F0
UDI-Public+B139WV088F0/$$722201037/14D202401183
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K201998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWV088F
Device Catalogue NumberWV088F
Device Lot Number2201037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8 FR GUIDING SHEATH; BALLOON ANGIOPLASTY, 3 INFLATIONS; BALLOON ANGIOPLASTY, 4 INFLATIONS; STENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexMale
Patient Weight120 KG
Patient EthnicityNon Hispanic
Patient RaceWhite